MathSciNet Relay Station
MathSciNet bibliographic data
MR2595949 35R11 (26A33)
El-Sayed, A. M. A.; Behiry, S. H.; Raslan, W. E. Adomian's decomposition method for solving an intermediate fractional advection-dispersion equation. Comput. Math. Appl. 59 (2010), no. 5, 1759–1765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement